# SDR DL764100899

- Difficulty date: April 11, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 34,654 hours, 9,716 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Inoperative
- Location: Door L1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE TAKEOFF WAS SAFELY ABORTED AT 80 KTS AFTER THE FLIGHT CREW RECEIVED AN EICAS MESSAGE THAT THE LT FWD ENTRY  DOOR WAS NOT CLOSED SECURELY. THE ACFT CLEARED THE ACTIVE RUNWAY AND TAXIED BACK WHERE MX WAS ABLE TO COMPLETE A THOROUGH CHECK OF THE DOOR AND INDICATION SYS.  THE DOOR WAS VERIFIED CLOSED AND THE DOOR WARNING SYS WAS PLACED ON MCO. ACFT RETURNED TO REVENUE SERVICE.
